I am facing constipation problem(i guess so) from last few months, so recently i started taking some kind of ayurvedic churan but it makes me go to bathroom frequently, and when i stop taking it the problem regains. Usually i go twice to relax but it takes almost half an hour and the stool is somewhat blackish in color
Like the answers? Chat privately with the doctor of your choice
Hello.. U better get a personalised treatment from an ayurvedic doctor.. Constipation at this age may cause some more serious problems.. So better to consult an ayurveda expert regarding this so that u can have a better treatment.. Taking any laxative powder may give u temporary relieve but is not a good optiom in long run.. Wish u lots of health..
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.